# SDR SWAA2013100720941

- Difficulty date: September 25, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N968AT
- Make and model: Boeing 717-200
- Aircraft serial: 55029
- Aircraft time: 34,941 hours, 23,596 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 095301157001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACKS CORRODED BETWEEN BS 237 TO BS 589 RBL 22.  R & R SEAT TRACK IAW SRM.
